MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA

MEDOS INTERNATIONAL SARL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA
Catalog Number 242400
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device was received at service center and evaluated.Per service manual operational and diagnostic analysis confirmed reported issue of the image cutting out.The device would intermittently not display video or would display poor quality video.However,the root cause for the reported failure is undetermined.There is no repair authorized for this device, so the device will be placed into long term hold with no further repair activities taking place.Furthermore, no non-conformances were identified for this part number (242400), serial number ((b)(4)) combination.Review conducted per qlik query executed on (b)(6)2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during a shoulder repair procedure the customer's tck1 camera head had poor image quality and the image was cutting out.The case was completed with another like-device with no patient harm or delay.The device is being returned for evaluation.

Brand Name
TCK1 HD CAMERA HEAD
Common Device Name
ENDOSCOPIC VIDEO CAMERA
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8460252
Report Number1221934-2019-56700
Device Sequence Number11467736
Product Code FWF
UDI-Device Identifier10886705026258
UDI-Public10886705026258
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2019
Initial Report FDA Received Date03/28/2019
Patient Sequence Number1